zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Attractivity of fractional functional differential equations. (English) Zbl 1228.34017
Summary: Some attractivity results for fractional functional differential equations are obtained by using the fixed point theorem. By constructing equivalent fractional integral equations, research on the attractivity of fractional functional and neutral differential equations is skillfully converted into a discussion about the existence of fixed points for equivalent fractional integral equations. Two examples are also provided to illustrate our main results.
MSC:
34A08Fractional differential equations
34K05General theory of functional-differential equations
References:
[1]Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal. 71, 3249-3256 (2009) · Zbl 1177.34084 · doi:10.1016/j.na.2009.01.202
[2]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[3]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993)
[4]Podlubny, I.: Fractional differential equations, (1999)
[5]Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation, J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[6]Ibrahim, R. W.; Momani, S.: On the existence and uniqueness of solutions of a class of fractional differential equations, J. math. Anal. appl. 334, No. 1, 1-10 (2007) · Zbl 1123.34302 · doi:10.1016/j.jmaa.2006.12.036
[7]Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal. 70, 2521-2529 (2009) · Zbl 1169.34302 · doi:10.1016/j.na.2008.03.037
[8]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[9]Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations, Acta appl. Math. 109, 973-1033 (2009) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[10]Chang, Y. K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[11]El-Shahed, M.; Nieto, J. J.: Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order, Comput. math. Appl. 59, 3438-3443 (2010) · Zbl 1197.34003 · doi:10.1016/j.camwa.2010.03.031
[12]Zhang, S.: Positive solutions for boundary value problem of nonlinear fractional differential equations, Electron. J. Differential equations 2006, 1-12 (2006)
[13]Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for p-type fractional neutral differential equations, Nonlinear anal. 71, 2724-2733 (2009) · Zbl 1175.34082 · doi:10.1016/j.na.2009.01.105
[14]Agarwal, R. P.; Zhou, Y.; He, Y.: Existence of fractional neutral functional differential equations, Comput. math. Appl. 59, 1095-1100 (2010) · Zbl 1189.34152 · doi:10.1016/j.camwa.2009.05.010
[15]Ahmad, B.; Sivasundaram, S.: Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear anal. Hybrid syst. 3, 251-258 (2009) · Zbl 1193.34056 · doi:10.1016/j.nahs.2009.01.008
[16]Ahmad, B.; Sivasundaram, S.: Existence of solutions for impulsive integral boundary value problems of fractional order, Nonlinear anal. Hybrid syst. 4, 134-141 (2010) · Zbl 1187.34038 · doi:10.1016/j.nahs.2009.09.002
[17]Tian, Y. S.; Bai, Z. B.: Existence results for the three-point impulsive boundary value problem involving fractional differential equations, Comput. math. Appl. 59, 2601-2609 (2010) · Zbl 1193.34007 · doi:10.1016/j.camwa.2010.01.028
[18]Chen, F.; Chen, A.; Wang, X.: On the solutions for impulsive fractional functional differential equations, Differential equations dynam. Systems 17, 379-391 (2009)
[19]Araya, D.; Lizama, C.: Almost automorphic mild solutions to fractional differential equations, Nonlinear anal. 69, 3692-3705 (2008) · Zbl 1166.34033 · doi:10.1016/j.na.2007.10.004
[20]Jaradat, O. K.; Al-Omari, A.; Momani, S.: Existence of the mild solution for fractional semilinear initial value problems, Nonlinear anal. 69, 3153-3159 (2008) · Zbl 1160.34300 · doi:10.1016/j.na.2007.09.008
[21]Wang, J.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear anal.: RWA 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[22]Atici, F. M.; Eloe, P. W.: Initial value problems in discrete fractional calculus, Proc. amer. Math. soc. 137, 981-989 (2009) · Zbl 1166.39005 · doi:10.1090/S0002-9939-08-09626-3
[23]Chen, F.; Luo, X.; Zhou, Y.: Existence results for nonlinear fractional difference equation, Adv. difference equ. 2011 (2011) · Zbl 1207.39012 · doi:10.1155/2011/713201
[24]Gafiychuk, V.; Datsko, B.; Meleshko, V.: Mathematical modeling of time fractional reaction–diffusion systems, J. comput. Appl. math. 220, 215-225 (2008) · Zbl 1152.45008 · doi:10.1016/j.cam.2007.08.011
[25]Odibat, Z.; Momani, S.: Numerical methods for nonlinear partial differential equations of fractional order, Appl. math. Modelling 32, 28-39 (2008) · Zbl 1133.65116 · doi:10.1016/j.apm.2006.10.025
[26]Meerschaert, M. M.; Tadjeran, C.: Finite difference approximations for fractional advection–dispersion flow equations, J. comput. Appl. math. 172, 65-77 (2004) · Zbl 1126.76346 · doi:10.1016/j.cam.2004.01.033
[27]Deng, W.: Smoothness and stability of the solutions for nonlinear fractional differential equations, Nonlinear anal. 72, 1768-1777 (2010) · Zbl 1182.26009 · doi:10.1016/j.na.2009.09.018
[28]Li, Y.; Chen, Y.; Podlubny, I.: Mittag-Leffler stability of fractional order nonlinear dynamic systems, Automatica 45, 1965-1969 (2009) · Zbl 1185.93062 · doi:10.1016/j.automatica.2009.04.003
[29]Li, Y.; Chen, Y.; Podlubny, I.: Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability, Comput. math. Appl. 59, 1810-1821 (2010) · Zbl 1189.34015 · doi:10.1016/j.camwa.2009.08.019
[30]Sabatier, J.; Moze, M.; Farges, C.: LMI stability conditions for fractional order systems, Comput. math. Appl. 59, 1594-1609 (2010) · Zbl 1189.34020 · doi:10.1016/j.camwa.2009.08.003
[31]Burton, T. A.; Furumochi, T.: Krasnoselskii’s fixed point theorem and stability, Nonlinear anal. 49, 445-454 (2002) · Zbl 1015.34046 · doi:10.1016/S0362-546X(01)00111-0
[32]Burton, T. A.: Fixed points, stability, and exact linearization, Nonlinear anal. 61, 857-870 (2005) · Zbl 1067.34077 · doi:10.1016/j.na.2005.01.079
[33]Dhage, B. C.: Global attractivity results for nonlinear functional integral equations via a Krasnoselskii’s type fixed point theorem, Nonlinear anal. 70, 2485-2493 (2009) · Zbl 1163.45005 · doi:10.1016/j.na.2008.03.033
[34]Jin, C.; Luo, J.: Stability in functional differential equations established using fixed point theory, Nonlinear anal. 68, 3307-3315 (2008) · Zbl 1165.34042 · doi:10.1016/j.na.2007.03.017
[35]Raffoul, Y. N.: Stability in neutral nonlinear differential equations with functional delays using fixed-point theory, Math. comput. Modelling 44, 691-700 (2004) · Zbl 1083.34536 · doi:10.1016/j.mcm.2004.10.001
[36]Hale, J. K.: Theory of function differential equations, (1977)
[37]Zhou, Y.: Existence and uniqueness of solutions for a system of fractional differential equations, Fract. calc. Appl. anal. 12, 195-204 (2009)
[38]Ahmed, E.; El-Sayed, A. M. A.; El-Mesiry, E. M.; El-Saka, H. A. A.: Numerical solution for the fractional replicator equation, Internat. J. Modern phys. C 16, 1-9 (2005) · Zbl 1080.65536 · doi:10.1142/S0129183105007698